# SDR A6WA200940181

- Difficulty date: April 1, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132379-34 - PASSENGER DOOR FWD SIDE PANEL FOUND CRACKED (REF: REO601R-52-11-702, ZONE 2) CRACK LENGTH .180.  REPAIR ON PASSENGER DOOR FWD SIDE PANEL PERFORMED IAW REO 601R-52-11-702, REV A.  (K)
